1. bookVolumen 27 (2019): Edición 2 (December 2019)
Detalles de la revista
License
Formato
Revista
eISSN
1584-3289
Primera edición
30 Jul 2019
Calendario de la edición
2 veces al año
Idiomas
Inglés
Acceso abierto

𝕀*µ open sets in generalized topological spaces

Publicado en línea: 20 Mar 2020
Volumen & Edición: Volumen 27 (2019) - Edición 2 (December 2019)
Páginas: 35 - 42
Recibido: 08 Nov 2018
Aceptado: 15 Dec 2019
Detalles de la revista
License
Formato
Revista
eISSN
1584-3289
Primera edición
30 Jul 2019
Calendario de la edición
2 veces al año
Idiomas
Inglés

[1] F. G. Arenas, J. Dontchev, M. L. Puertas, Idealization of some weak separation axioms, Acta Math. Hungar., vol. 89, 2000, 47-53.Search in Google Scholar

[2]Á. Császár, Generalized open sets, Acta Math. Hungar., vol. 75, 1997, 65-87.10.1023/A:1006582718102Search in Google Scholar

[3]Á. Császár, Generalized topology, generalized continuity, Acta Math. Hungar., vol. 96, 2002, 351-357.10.1023/A:1019713018007Search in Google Scholar

[4]Á. Császár, Generalized open sets in generalized topologies, Acta Math. Hungar., vol. 106, 2005, 53-66.10.1007/s10474-005-0005-5Search in Google Scholar

[5]Á. Császár, Remarks on quasi topologies, Acta Math. Hungar., vol. 119, 2008, 197-200.10.1007/s10474-007-7023-4Search in Google Scholar

[6]Á. Császár, - and -modifications of generalized topologies, Acta Math. Hungar., vol. 120, 2008, 275-279.10.1007/s10474-007-7136-9Search in Google Scholar

[7] E. Ekici, Generalized submaximal spaces, Acta Mathematica Hungarica, vol. 134, no. 1-2, 2012, 132-138.10.1007/s10474-011-0109-zSearch in Google Scholar

[8] E. Ekici, Further new generalized topologies via mixed constructions due to Császár, Mathematica Bohemica, vol. 140, no. 1, 2015, 1-9.10.21136/MB.2015.144173Search in Google Scholar

[9] E. Ekici, On weak structures due to Császár, Acta Mathematica Hungarica, vol. 134, no. 4, 2012, 565-570.10.1007/s10474-011-0145-8Search in Google Scholar

[10] E. Ekici, p*I -open sets in ideal spaces, Tibilisi Mathematical Journal, vol. 10, no. 2, 2017, 83-89.10.1515/tmj-2017-0027Search in Google Scholar

[11] E. Ekici, On 𝔸*𝕀-sets ℂ𝕀-sets, ℂ*𝕀-sets and decompositions of continuity in ideal topological spaces, Analele Stiintifice Ale Universitatii Al. I. Cuza Din Iasi (S. N.) Matematica, Tomul LIX, f. 1, 2013, 173-184.10.2478/v10157-012-0030-ySearch in Google Scholar

[12] E. Ekici, Generalized hyperconnectedness, Acta Math. Hungar., vol. 133, no. 1-2, 2011, 140-147.10.1007/s10474-011-0086-2Search in Google Scholar

[13] E. Ekici, T. Noiri, *-extremally disconnected ideal topological spaces, Acta Math. Hungar., vol. 122, 2009, 81-90.10.1007/s10474-008-7235-2Search in Google Scholar

[14] E. Ekici, T. Noiri, *-hyperconnected ideal topological spaces, Analele Stiintifice Ale Universitatii Al. I. Cuza Din Iasi (S. N.) Matematica, Tomul LVIII, f.1, 2012, 121-129.10.2478/v10157-011-0045-9Search in Google Scholar

[15] E. Ekici, T. Noiri, Properties of I-submaximal ideal topological spaces, Filomat, vol.24, no.4, 2010, 87-94.10.2298/FIL1004087ESearch in Google Scholar

[16] E. Hatir, T. Noiri, On Semi-𝕀-open set and semi- 𝕀-continuous functions, Acta Math. Hungar., vol. 107, 2005, 345-353.10.1007/s10474-005-0202-2Search in Google Scholar

[17] D. Jankovic, T. R. Hamlett, New topologies from old via Ideals, Amer. Math. Monthly, vol. 97, 1990, 295-310.10.1080/00029890.1990.11995593Search in Google Scholar

[18] K. Kuratowski, Topology, New York, Academic Press, vol. 1, 1966.10.1016/B978-0-12-429201-7.50005-3Search in Google Scholar

[19] M. N. Mukherjee, B. Roy, R. Sen, On extension of topological spaces in terms of ideals, Topology and its Applications, vol. 154, 2007, 3167-3172.10.1016/j.topol.2007.08.014Search in Google Scholar

[20] A. Nasef, R. Mareay, F. Michael, Idealization of some topological concepts, Eur. Jour. Pure Appl. Math., vol. 8, 2015, 389-394.Search in Google Scholar

[21] B. Roy, R. Sen, Generalized semi-open and pre-semiopen sets via ideals, Transactions of A. Razmadze Mathematical Institute, vol. 172, no. 1, 2018, 95-100.10.1016/j.trmi.2017.08.003Search in Google Scholar

[22] R. X. Shen, A note on generalized connectedness, Acta Math. Hungar., vol. 122, 2009, 231-235.10.1007/s10474-008-8009-6Search in Google Scholar

[23] R. Vaidyanathaswamy, The localization theory in set-topology, Proceedings of the Indian Acad. Sci., vol. 20, 1945, 15-51.10.1007/BF03048958Search in Google Scholar

[24] R. A. DeVore, G. G. Lorentz, Constructive Approximation, Springer Verlag, Berlin Heildelberg New York, 1993.10.1007/978-3-662-02888-9Search in Google Scholar

[25] S. Ishikawa, Fixed point and iteration of a nonexpansive mapping in a Banach space, Proc. Amer. Math. Soc., vol. 73, no. 2, 1976, 65-71.10.1090/S0002-9939-1976-0412909-XSearch in Google Scholar

Artículos recomendados de Trend MD

Planifique su conferencia remota con Sciendo